BibTeX record journals/bmcbi/StewartWL01

download as .bib file

@article{DBLP:journals/bmcbi/StewartWL01,
  author    = {Jeffrey J. Stewart and
               Perry Watts and
               Samuel Litwin},
  title     = {An algorithm for mapping positively selected members of quasispecies-type
               viruses},
  journal   = {{BMC} Bioinform.},
  volume    = {2},
  pages     = {1},
  year      = {2001},
  url       = {https://doi.org/10.1186/1471-2105-2-1},
  doi       = {10.1186/1471-2105-2-1},
  timestamp = {Sun, 15 Mar 2020 19:50:07 +0100},
  biburl    = {https://dblp.org/rec/journals/bmcbi/StewartWL01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics